Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 264137, 23 pages
Research Article

Convergence Analysis of Regular Dynamic Loop-Like Subdivision Scheme

School of Computer Science and Technology, Jiangsu Normal University, Xuzhou 221116, China

Received 26 October 2012; Accepted 2 December 2012

Academic Editor: Xiaodi Li

Copyright © 2012 Xiangjun Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangjun Zhao, Xiaoyang Liu, and Mei Lu, “Convergence Analysis of Regular Dynamic Loop-Like Subdivision Scheme,” Abstract and Applied Analysis, vol. 2012, Article ID 264137, 23 pages, 2012. doi:10.1155/2012/264137